Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 104, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 2, 2008, 2:54 AM MDT for 4 counties in Nebraska. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2008, 2:54 AM MDT (08:54 UTC)
- Expired
- Jun 2, 2008, 3:49 AM MDT
- In force
- 55 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
Counties Hooker County, NE, Logan County, NE, McPherson County, NE, Thomas County, NE
The radar
The North Platte radar (KLNX), 27 km from the middle of the area, began a volume at 08:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 12:28 AM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.9 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 61 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 1981 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLBF 020855
SVRLBF
NEC091-113-117-171-021000-
/O.NEW.KLBF.SV.W.0104.080602T0854Z-080602T1000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
354 AM CDT MON JUN 2 2008
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN THOMAS COUNTY IN NORTH CENTRAL NEBRASKA...
SOUTHEASTERN HOOKER COUNTY IN WEST CENTRAL NEBRASKA...
LOGAN COUNTY IN WEST CENTRAL NEBRASKA...
THIS INCLUDES THE CITY OF STAPLETON...
EASTERN MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...
THIS INCLUDES THE CITY OF TRYON...
* UNTIL 500 AM CDT/400 AM MDT/
* AT 351 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 10 MILES SOUTHEAST OF HIGHWAY 97 CROSSING THE
DISMAL RIVER...OR 12 MILES NORTH OF TRYON...AND MOVING EAST AT 47
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
9 MILES NORTH OF STAPLETON BY 425 AM CDT...
TARBOZ LAKE AND 8 MILES NORTH OF GANDY BY 430 AM CDT...
THE WARNING THAT WAS IN EFFECT FOR EASTERN GRANT COUNTY WILL BE
ALLOWED TO EXPIRE AT 3 AM MDT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT MONDAY
MORNING/800 AM MDT MONDAY MORNING/ FOR WESTERN NEBRASKA.
LAT...LON 4188 10028 4140 10027 4141 10096 4181 10127
4200 10099
TIME...MOT...LOC 0854Z 290DEG 41KT 4172 10089
$$
SPRINGER3 follow-up statements
000
WWUS53 KLBF 020923
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
423 AM CDT MON JUN 2 2008
NEC091-020933-
/O.CAN.KLBF.SV.W.0104.000000T0000Z-080602T1000Z/
HOOKER NE-
323 AM MDT MON JUN 2 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOOKER COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM MDT MONDAY
MORNING FOR WESTERN NEBRASKA.
LAT...LON 4146 10088 4192 10057 4188 10028 4140 10027
TIME...MOT...LOC 0923Z 286DEG 48KT 4186 10040 4152 10037
4144 10067
$$
NEC113-117-171-021000-
/O.CON.KLBF.SV.W.0104.000000T0000Z-080602T1000Z/
MCPHERSON NE-LOGAN NE-THOMAS NE-
423 AM CDT MON JUN 2 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR SOUTHEASTERN THOMAS...LOGAN AND EAST CENTRAL MCPHERSON
COUNTIES...
AT 419 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM HIGHWAY 83 MILE MARKER 140
TO TARBOZ LAKE TO HIGHWAY 92 MILE MARKER 220...OR ALONG A LINE
EXTENDING FROM 9 MILES SOUTHEAST OF THEDFORD TO STAPLETON TO 12 MILES
WEST OF STAPLETON...MOVING EAST AT 55 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
HIGHWAY 92 MILE MARKER 240 BY 435 AM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT MONDAY
MORNING FOR WESTERN NEBRASKA.
LAT...LON 4146 10088 4192 10057 4188 10028 4140 10027
TIME...MOT...LOC 0923Z 286DEG 48KT 4186 10040 4152 10037
4144 10067
$$
SPRINGER000
WWUS53 KLBF 020937
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
437 AM CDT MON JUN 2 2008
NEC117-020947-
/O.CAN.KLBF.SV.W.0104.000000T0000Z-080602T1000Z/
MCPHERSON NE-
437 AM CDT MON JUN 2 2008
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MCPHERSON COUNTY
IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT MONDAY
MORNING FOR WESTERN NEBRASKA.
LAT...LON 4141 10033 4141 10045 4142 10045 4144 10063
4144 10068 4145 10069 4192 10057 4188 10028
4140 10027 4140 10032
TIME...MOT...LOC 0937Z 286DEG 48KT 4180 10016 4146 10013
4139 10043
$$
NEC113-171-021000-
/O.CON.KLBF.SV.W.0104.000000T0000Z-080602T1000Z/
LOGAN NE-THOMAS NE-
437 AM CDT MON JUN 2 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR SOUTHEASTERN THOMAS AND LOGAN COUNTIES...
AT 433 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 16 MILES
EAST OF HIGHWAY 83 MILE MARKER 130 TO 9 MILES NORTHEAST OF HIGHWAY 92
MILE MARKER 240 TO GANDY...OR ALONG A LINE EXTENDING FROM 20 MILES
SOUTHWEST OF BREWSTER TO ARNOLD TO STAPLETON...MOVING EAST AT 55 MPH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT MONDAY
MORNING FOR WESTERN NEBRASKA.
LAT...LON 4141 10033 4141 10045 4142 10045 4144 10063
4144 10068 4145 10069 4192 10057 4188 10028
4140 10027 4140 10032
TIME...MOT...LOC 0937Z 286DEG 48KT 4180 10016 4146 10013
4139 10043
$$
SPRINGER000
WWUS53 KLBF 020949
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
449 AM CDT MON JUN 2 2008
NEC113-171-020959-
/O.CAN.KLBF.SV.W.0104.000000T0000Z-080602T1000Z/
LOGAN NE-THOMAS NE-
449 AM CDT MON JUN 2 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN THOMAS AND LOGAN
COUNTIES IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CDT MONDAY
MORNING FOR WESTERN NEBRASKA.
LAT...LON 4141 10033 4141 10045 4142 10045 4144 10063
4144 10068 4145 10069 4192 10057 4188 10028
4140 10027 4140 10032
TIME...MOT...LOC 0949Z 286DEG 48KT 4175 9995 4141 9993
4134 10023
$$
SPRINGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 12:57 AM MDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jun 2, 12:57 AM MDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 157 AM CDT MON JUN 2 2008 .UPDATE... THUNDERSTORMS CONTINUE TO REDEVELOP ACROSS THE NORTHWEST WITH THE INFLUX OF BETTER MOISTURE OVERNIGHT AS ENERGY MOVES EAST FOR STORMS TO LINGER OVERNIGHT INTO MONDAY MORNING. SPC HAS ISSUED SEVERE THUNDERSTORM WATCH NUMBER 418 WITH GRIDS AND TEXT PRODUCTS UPDATED. && .PREV DISCUSSION... /ISSUED 239 PM CDT SUN JUN 1 2008/ DISCUSSION... TONIGHT...THE 12Z GFS WAS ABSENT FOR THE FCST TODAY SO THE 06Z GFS WAS SUBSTITUTED IN ITS PLACE. AS EXPECTED THE ATM IS AND WILL REMAIN STRONGLY SHEAR FOR SEVERAL DAYS. THE NAM12 NOW SHOWS MOISTURE RAPIDLY INCREASING ACROSS THE WRN 2/3 OF THE FCST AREA TONIGHT SUPPORTING LOCALLY HEAVY RAINFALL WITH NEARLY 200 PERCENT OF NORMAL BY MIDDAY MONDAY. AT 18Z THIS AFTN THE ATM WAS MODERATELY UNSTABLE WITH LIS TO -4...STRONGLY SHEARED AND VERY WEAKLY CAPPED. CU FIELD CURRENTLY ACROSS NW ZONES EXTENDING SOUTH THROUGH KOGA WILL LIKELY BE THE FOCUS FOR TSTM DEVELOPMENT LATER THIS AFTN AND TONIGHT. THE BLENDED SOLNS OF THE NAM12...06Z GFS AND NGM INDICATE HIGHEST POPS ACROSS WESTERN AND NORTHWESTERN ZONES. HPC SUGGESTED HIGHEST QPF WILL FALL ACROSS AN AREA CENTERED OVER KVTN AND NORTHWARD INTO SD. AROUND AN INCH OF RAIN IS EXPECTED ACROSS THIS AREA. FLOOD GUIDANCE SUGGESTED 1 TO 2 INCHES OF RAIN IN 3 HRS WOULD BE NEEDED ACROSS HOLT COUNTY AND THE NORTHEAST TO FLOOD. SIMILAR AMOUNTS WOULD BE NEEDED ACROSS PARTS OF THE SOUTHWEST WHICH HAVE BEEN BATTERED BY HEAVY RAIN DURING MAY. THE FCST QPF SHOULD REMAIN BELOW FLOOD GUIDANCE TONIGHT IN THESE AREAS. THE 18Z NAM12 WILL BE EXAMINED...IF AVAILABLE AS A FINAL CHECK. FOR NOW THE FCST IS LACED WITH 1ST PERIOD SEVERE WEATHER WORDING AND THE MENTION OF HEAVY RAINFALL FROM SCATTERED TSTMS ACROSS THE WRN 2/3 OF THE FCST AREA. THE NAM12 TORNADO PARAMETERS SUGGEST ISOLATED TORNADOES ACROSS JUST THE FAR SOUTHWEST ZONES. THE RUC40 SUGGESTED AN ISOLATED TORNADO THREAT WOULD EXTEND NORTH TO ROUGHLY NEB HIGHWAY 2. ALL OF THIS SEVERE WEATHER POTENTIAL SHOULD DIMINISH BY 03Z THIS EVENING. FOR MONDAY...LITTLE CHANGE EXCEPT...MOISTURE INCREASES. THE SPC HAS OUTLOOKED ALL OF THE FCST AREA FOR SEVERE WEATHER LATE MONDAY AND MENTIONED THAT PORTIONS OF THE AREA COULD BE UPGRADED TO MODERATE RISK IF WARRANTED. WINDS ALOFT WILL BE STRONG AND THE CAP WILL BE WEAK. THE MODELS WERE FOCUSING MOST OF THEIR ENERGY ACROSS THE FAR NORTHERN ZONES AND ON INTO SD WHERE A MAJOR MCS WOULD BE CARVING THROUGH DURING THE DAY. THIS SYSTEM IS EXPECTED TO MOVE AWAY BY 00Z SETTING THE STAGE FOR REDEVELOPMENT ACROSS SWRN NEB. ALL OF THE PARAMETERS WILL BE IN PLACE FOR SEVERE WEATHER WITH THE BEST FOCUS SOUTH OF NEB HIGHWAY 2. AN ISOLATED TORNADO COULD FORM IN ADDITION TO THE HAIL...HIGH WINDS AND INTENSE RAINFALL. PRECIPITABLE WATER WILL BE NEAR 200 PERCENT OF NORMAL. ONLY THE NAM12 IS BLOWING UP ACROSS SOUTHWEST NEB FORECASTING HP SUPERCELL DEVELOPMENT. LATER FCST WILL MONITOR THIS AREA AS A FLOOD WATCH MAY BE REQUIRED. TUESDAY AND WEDNESDAY... THE ATM STABILIZES SOMEWHAT TUESDAY... PRESUMABLY IN THE WAKE OF THE CONVECTION MONDAY NIGHT. HOWEVER THE NAM INDICATES MOISTURE WILL RETURN LATE TUESDAY NIGHT AND THE BLENDED SOLNS OF THE GFS AND NAM12 RAMP UP POPS AFTER MIDNIGHT LATE TUESDAY THROUGH WEDNESDAY MORNING FOR WHAT LOOKS LIKE A LATE NIGHT ROUND OF THUNDERSTORMS TUESDAY AND THE BEGINNING OF A PROTRACTED HEAVY RAIN AND SEVERE WEATHER EVENT FOR WEDNESDAY. THE SPC HAS OUTLOOKED CENTRAL NEBRASKA FOR SEVERE WEATHER WEDNESDAY. THE NAM AND GFS KEEP WRN AND NCNTL NEB ON THE COOL SIDE OF A DEEP DEVELOPING CYCLONE. BOTH THE ECMWF AND GFS DEEPEN THE CYCLONE TO 983MB ACROSS SERN COLO WEDNESDAY EVENING...AND LIFT IT INTO MINNESOTA BY 12Z FRIDAY. THE GFS BREAKS THE LOW INTO TWO PIECES WHILE THE ECMWF KEEPS THE STORM WHOLE. HEAVY RAIN AND HAIL ARE THE MAIN CONCERN FOR WEDNESDAY ALONG AND SOUTH OF HIGHWAY 80 ACROSS WRN NEB. THE GFS INDICATES THE PARAMETERS WILL BE IN PLACE FOR TORNADOES ACROSS KS...SWRN AND SCNTL NEB. THURSDAY...A MAJOR CYCLONE CARVES THROUGH THE CENTRAL PLAINS. HPC SUGGESTED RARE LIKELY POPS ON DAY 5 FOR WRN AND NCNTL NEB ON THURSDAY FOR THIS SYSTEM AS CONFIDENCE IS HIGH FOR ADDITIONAL RAINFALL. SPC IS FCSTING A WIDESPREAD SEVERE WEATHER OUTBREAK ACROSS THE MIDWEST. FRIDAY THROUGH SUNDAY...THE MAJOR STORM EXITS THE FCST AREA FRIDAY LEAVING DRY WEATHER FOR SATURDAY AND SUNDAY. THE NEIGHBORS NORTH SUGGESTED A MCS WOULD DEVELOP ACROSS THE DAKOTAS SATURDAY NIGHT. THIS LOOKS SPECULATIVE. THE 12Z ECMWF IS SILENT SATURDAY AND SUNDAY. OVERALL...ALL MODEL SOLNS ARE TRENDING WETTER DAYS 1 THROUGH 7. THE ECMWF...GFS...GFS ENSEMBLE AND HPC STORM TOTAL RAINFALL THROUGH DAYS 1 THROUGH 7 INDICATED BETWEEN 1.25 AND 2.25 INCHES OF RAINFALL IN NORTH PLATTE AND BETWEEN 1.5 AND 3 INCHES OF RAINFALL AT VALENTINE. HPC GUIDANCE INDICATED 1.5 INCHES FOR NORTH PLATTE AND 3 INCHES AT VALENTINE. AVIATION... ISOLATED TO SCATTERED THUNDERSTORMS ACROSS THE REGION WILL CAUSE PERIODS OF MVFR AND POSSIBLE IFR CONDITIONS THIS EVENING INTO THE OVERNIGHT HOURS. MORE WIDESPREAD ACTIVITY OVERNIGHT...ESPECIALLY OVER SOUTHWEST NEBRASKA...AFFECTING KLBF...WITH MVFR CIGS AND/OR VSBY FROM SHOWERS AND FOG. FURTHER NORTH MORE UNCERTAINTY ABOUT MVFR AND SHOWERS SUSTAINING. TOMORROW LINGERING LOW CLOUDS ARE POSSIBLE...HOWEVER AS SHOWERS AND THUNDERSTORMS END...VFR CONDITIONS MAY RETURN. LATER FORECASTS WILL REFINE DETAILS FOR TOMORROW MORNING. && .LBF WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH UNTIL 9 AM CDT /8 AM MDT/ THIS MORNING FOR NEZ004>006-008-009-022>028-035>038-056-057-059-094. && KECK/99
Hazardous weather outlook, Jun 2, 1:00 AM MDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 200 AM CDT MON JUN 2 2008 NEZ004>010-022>029-035>038-056>059-069>071-094-030600- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 200 AM CDT MON JUN 2 2008 /100 AM MDT MON JUN 2 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL CONTINUE OVERNIGHT INTO MONDAY MORNING IN WESTERN AND NORTH CENTRAL NEBRASKA. A WEAK FRONT PASSING THROUGH NEBRASKA IS EXPECTED TO TRIGGER SCATTERED THUNDERSTORMS WITH VERY UNSTABLE CONDITIONS AHEAD OF THE SYSTEM...FOR SOME SEVERE THUNDERSTORMS. THE STORMS MAY BECOME ORGANIZED INTO A SYSTEM WITH HEAVY RAIN AND POSSIBLE FLASH FLOODING TO BECOME THE PRIMARY RISK LATE. UNTIL THEN...LARGE HAIL AND DAMAGING WIND ARE THE PRIMARY RISK. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. AFTER TONIGHT...THE ACTIVE WEATHER PATTERN IS EXPECTED TO CONTINUE THROUGH MOST OF THE WEEK WITH AT LEAST A POSSIBILITY OF THUNDERSTORMS EACH DAY THROUGH FRIDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON MONDAY ACROSS THE ENTIRE OUTLOOK AREA. LARGE HAIL...DAMAGING WINDS WILL BE THE PRIMARY THREAT...HOWEVER TORNADOES WILL ALSO BE POSSIBLE. THE SEVERE THREAT FOR THE REMAINDER OF THE WEEK IS STILL UNCERTAIN AND WILL BE REFINED IN FUTURE OUTLOOKS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE KECK
In the hours before
Local storm report, Jun 1, 9:43 PM MDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1043 PM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL ELI 42.94N 101.44W
06/01/2008 E0.88 INCH CHERRY NE PUBLIC
0750 PM HAIL 20 NNE HAY SPRINGS 42.95N 102.54W
06/01/2008 E1.00 INCH SHERIDAN NE PUBLIC
0805 PM HAIL 7 NNW ANSELMO 41.71N 99.92W
06/01/2008 E0.88 INCH CUSTER NE PUBLIC
0825 PM HAIL 10 ENE CHAPPELL 41.15N 102.29W
06/01/2008 E1.00 INCH DEUEL NE PUBLIC
0838 PM FUNNEL CLOUD 6 W BIG SPRINGS 41.06N 102.19W
06/01/2008 DEUEL NE PUBLIC
A TRUCKER AT THE INTERSECTION OF I80 AND I76 REPORTED
SEEING A FUNNEL CLOUD TO HIS DISPATCHER IN OGALLALA.
0845 PM HAIL 19 NW BROWNLEE 42.48N 100.89W
06/01/2008 E0.88 INCH CHERRY NE PUBLIC
0900 PM HAIL 4 N BROWNLEE 42.35N 100.62W
06/01/2008 E1.00 INCH CHERRY NE PUBLIC
0915 PM HAIL 4 N BRANDON 40.86N 101.93W
06/01/2008 E1.75 INCH PERKINS NE FIRE DEPT/RESCUE
0920 PM HAIL 2 E MASON CITY 41.22N 99.26W
06/01/2008 E1.00 INCH CUSTER NE PUBLIC
&&
MPOWERLocal storm report, Jun 1, 11:35 PM MDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1235 AM CDT MON JUN 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TORNADO 11 SE BROWNLEE 42.18N 100.47W
06/01/2008 CHERRY NE PUBLIC
A TORNADO TOUCHED DOWN BRIEFLY.
&&
SPRINGERLocal storm report, Jun 1, 11:44 PM MDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1244 AM CDT MON JUN 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
&&
SPRINGERLocal storm report, Jun 1, 11:46 PM MDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1246 AM CDT MON JUN 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL ELI 42.94N 101.44W
06/01/2008 E0.88 INCH CHERRY NE PUBLIC
0645 PM TORNADO 11 SE BROWNLEE 42.18N 100.47W
06/01/2008 CHERRY NE PUBLIC
A TORNADO TOUCHED DOWN BRIEFLY.
0750 PM HAIL 20 NNE HAY SPRINGS 42.95N 102.54W
06/01/2008 E1.00 INCH SHERIDAN NE PUBLIC
0805 PM HAIL 7 NNW ANSELMO 41.71N 99.92W
06/01/2008 E0.88 INCH CUSTER NE PUBLIC
0825 PM HAIL 10 ENE CHAPPELL 41.15N 102.29W
06/01/2008 E1.00 INCH DEUEL NE PUBLIC
0838 PM FUNNEL CLOUD 6 W BIG SPRINGS 41.06N 102.19W
06/01/2008 DEUEL NE PUBLIC
A TRUCKER AT THE INTERSECTION OF I80 AND I76 REPORTED
SEEING A FUNNEL CLOUD TO HIS DISPATCHER IN OGALLALA.
0845 PM HAIL 19 NW BROWNLEE 42.48N 100.89W
06/01/2008 E0.88 INCH CHERRY NE PUBLIC
0900 PM HAIL 4 N BROWNLEE 42.35N 100.62W
06/01/2008 E1.00 INCH CHERRY NE PUBLIC
0915 PM HAIL 4 N BRANDON 40.86N 101.93W
06/01/2008 E1.75 INCH PERKINS NE FIRE DEPT/RESCUE
0920 PM HAIL 2 E MASON CITY 41.22N 99.26W
06/01/2008 E1.00 INCH CUSTER NE PUBLIC
1219 AM HAIL HAY SPRINGS 42.68N 102.69W
06/02/2008 E0.88 INCH SHERIDAN NE CO-OP OBSERVER
PENNEY TO NICKEL SIZED HAIL WAS REPORTED.
&&
SPRINGERLocal storm report, Jun 2, 2:07 AM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
307 AM CDT MON JUN 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 AM HAIL 6 W THEDFORD 41.98N 100.69W
06/02/2008 E1.00 INCH THOMAS NE LAW ENFORCEMENT
&&
SPRINGERLocal storm report, Jun 2, 2:35 AM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
335 AM CDT MON JUN 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM HAIL 5 W THEDFORD 41.98N 100.67W
06/02/2008 E1.00 INCH THOMAS NE LAW ENFORCEMENT
HAIL COVERED THE GROUND.
&&
DDBThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 6:08 PM MDT | Tornado Warning | LBF | Garden | 52 min |
| Jun 1, 6:35 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 40 min |
| Jun 1, 6:42 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 63 min |
| Jun 1, 6:51 PM MDT | Tornado Warning | LBF | Deuel, Garden | 24 min |
| Jun 1, 7:14 PM MDT | Tornado Warning | LBF | Deuel | 46 min |
| Jun 1, 7:22 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 38 min |
| Jun 1, 7:43 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 32 min |
| Jun 1, 7:57 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 33 min |
| Jun 1, 8:07 PM MDT | Severe Thunderstorm Warning | LBF | Perkins | 38 min |
| Jun 1, 8:10 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 50 min |
| Jun 1, 8:15 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 15 min |
| Jun 1, 8:43 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 21 min |
| Jun 1, 11:20 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 55 min |
| Jun 1, 11:51 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 54 min |
| Jun 2, 12:05 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 25 min |
| Jun 2, 12:22 AM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 53 min |
| Jun 2, 12:29 AM MDT | Severe Thunderstorm Warning | LBF | Cherry | 61 min |
| Jun 2, 1:08 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Sheridan | 67 min |
| Jun 2, 1:24 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 66 min |
| Jun 2, 2:11 AM MDT | Severe Thunderstorm Warning | LBF | Grant, Hooker, McPherson | 49 min |
| Jun 2, 2:16 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, Thomas | 59 min |
| Jun 2, 3:12 AM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Garfield, Loup, Wheeler | 63 min |
| Jun 2, 5:12 AM MDT | Severe Thunderstorm Warning | LBF | Frontier | 33 min |
| Jun 2, 12:09 PM MDT | Flash Flood Watch | LBF | Boyd, Chase, Frontier, Hayes, Holt, Keith and 3 more | 14 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.